HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Lyme Disease (https://www.healthboards.com/boards/lyme-disease/)
-   -   About Mepron and Babesiosis (https://www.healthboards.com/boards/lyme-disease/318386-about-mepron-babesiosis.html)

TINUVIEL 08-24-2005 07:47 PM

About Mepron and Babesiosis
 
Hi,

Well just when I thought I was making progress... :rolleyes:

Last month I was on a combo of Mepron/Zith/and Clindomyacin and by the second week was feeling about the best I've felt since I've been on meds.

After three weeks of that I took a week off as I was instructed to do. I started feeling pretty crappy, but didn't worry too much about it as it had also happened last time I took a week off. When I restarted meds, it was Zith/Mino.

I am feeling dizzy from the mino, :dizzy: but I think that's a side effect so I'm not really worried about that. What concerns me is the Babesiosis symptoms have really been flaring since I went off Mepron. I started feeling really nauseated when I went off meds and it hasn't gone away now I've resumed. And the cardiac symptoms flared up again. That and just feeling really, really rundown.

Has anyone else had experience with going on and off Mepron? I am trying to figure out if this is a herx of some kind or if it means the Babesiosis is getting out of control without the Mepron.

ticker 08-24-2005 08:51 PM

Re: About Mepron and Babesiosis
 
Hi TINUVIEL. I am sorry you are feeling so crummy. Babesiosis can be really tough. I suggest that you call the doctor and let him know. Maybe he will prescribe the Mepron continuously for some time since it is helping you. I know some doctors do this and some prescribe for only three weeks at a time.

gottagetbetter 08-25-2005 07:03 AM

Re: About Mepron and Babesiosis
 
Tinuviel :wave:

NCgirl has taken any combos and I know their DR has them rest for a week too. Can't remember if this was a combo for her. I'm sure she'll be along to help.Make sure you are detoxing especially while you are feeling crummy.

~P ;)

TINUVIEL 08-26-2005 12:18 PM

Re: About Mepron and Babesiosis
 
Hi,

I am amazed at how much the detox bath helped! :) Still a bit of dizziness with the mino, but it really helped the insomnia and just the overall "unwell" feeling. I've used them before but never noticed such a dramatic difference. That makes me think that a lof of this has just been the result of a lot of toxins being released.

gottagetbetter 08-26-2005 05:14 PM

Re: About Mepron and Babesiosis
 
Tinuviel :wave: ,

Detoxing is a huge part of the recovery!! Glad you are tapping into it!

~P ;)

ncgirl88 08-27-2005 06:26 AM

Re: About Mepron and Babesiosis
 
Hi Tinuviel,

I am sorry you are having such a tough time. Babesiosis just stinks!!! That is for sure.

I only did one round of Mepron/Zith. I had some times that I was so dizzy I was sure I was going to pass out. I also had a really bad migraine with aura while on it...not as bad as my flagyl migraine that lasted all day but it was bad.

I was convinced the Babs had not let up so I requested a second round of Mepron...they prescribed another abx to take at the same time and my gut just couldn't handle it after a week. It was Septra. There was a study on PubMed that showed this one man was not getting rid of Babs but when he combined Septra I believe it was it did something to get rid of it.

I couldn't handle it and I have had a gut of steel through this once I got treatment.

I would contact your doctor on this. I know many feel you have to take months of Mepron...my LLMD was addiment about only prescribing one month but from others I have talked to now they are prescribing 2 months. Then I talk to others that have been on it for 9 months....

I would definitely call your doctor. For me I think it was a matter of getting it under control then going after the ehrlichia and lyme and then it was able to fizzle out. Although I have my days when I wonder if it is still hanging around...

Take care,
NCgirl88

TINUVIEL 08-27-2005 04:29 PM

Re: About Mepron and Babesiosis
 
Hi ncgirl,

Thanks for the reply I will definitely ask about that. Babesiosis is a nasty infection, I sometimes think that the worse symptoms are the result of the babs. And the fact that it is the only one of the tick borne diseases where they say you can absolutely never donate blood again even if you've been treated. So that must mean some of it stays in your blood.


All times are GMT -7. The time now is 06:30 PM.